Loading...
Loading...

Go to the content (press return)

Regularity of the Brunovsky-Kronecker stratification

Author
Ferrer, J.; Garcia-Planas, M.I.; Puerta, F.
Type of activity
Journal article
Journal
SIAM journal on matrix analysis and applications
Date of publication
2000-03
Volume
21
Number
3
First page
724
Last page
742
DOI
https://doi.org/10.1137/S0895479897319052 Open in new window
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
SCL-EG - Linear Control Systems: a Geometric Approach

Participants